# SDR SIMA201910074001

- Difficulty date: October 4, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 48,356 hours, 40,429 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE INDICATION IN FLIGHT,  NO SIGNS OF ACTUAL SMOKE,  CARGO FIRE BOTTLE DISCHARGED.  REPLACED BAGGAGE FIRE BOTTLES IAW AMM26-23-01. PERFORMED OPS CHECK OF APU IAW AMM 49-10-00 OPS CHECK GOOD NO DEFECTS FOUND. MEL RESTORED. REPLACED CARGO SMOKE DTECTORS, TIGHTEND BAGGAGE FAN RELAY, REPAIRED CONNECTOR PLUG AT MAINTENANCE PANEL.  OPS CHECK GOOD.
